RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 3, Pages 130–133 (Mi mz3205)  

Brief Communications

Existence of some cyclic BIB-schemes

B. T. Rumov

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (450 kB)

Bibliographic databases:
Received: 20.07.1987

Citation: B. T. Rumov, “Existence of some cyclic BIB-schemes”, Mat. Zametki, 47:3 (1990), 130–133

Citation in format AMSBIB
\Bibitem{Rum90}
\by B.~T.~Rumov
\paper Existence of some cyclic BIB-schemes
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 3
\pages 130--133
\mathnet{http://mi.mathnet.ru/mz3205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1052078}
\zmath{https://zbmath.org/?q=an:0765.05011}


Linking options:
  • http://mi.mathnet.ru/eng/mz3205
  • http://mi.mathnet.ru/eng/mz/v47/i3/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:109
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020